HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

KOECHER-MAASS SERIES OF A CERTAIN HALF-INTEGRAL WEIGHT MODULAR FORM RELATED TO THE DUKE-IMAMOGLU-IKEDA LIFT

Files in This Item:
pre1038.pdf263.39 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84182

Title: KOECHER-MAASS SERIES OF A CERTAIN HALF-INTEGRAL WEIGHT MODULAR FORM RELATED TO THE DUKE-IMAMOGLU-IKEDA LIFT
Authors: Katsurada, Hidenori Browse this author
Kawamura, Hisa-aki Browse this author
Keywords: Koecher-Maass series
Duke-Imamoglu-Ikeda lift
Issue Date: 28-Jun-2013
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1038
Start Page: 1
End Page: 41
Abstract: Let k and n be positive even integers. For a cuspidal Hecke eigenform h in the Kohnen plus space of weight k¡n/2+1/2 for Γ0(4), let f be the corresponding primitive form of weight 2k ¡ n for SL2(Z) under the Shimura correspondence, and In(h) the Duke-Imamo¯glu-Ikeda lift of h to the space of cusp forms of weight k for Spn(Z). Moreover, let φIn(h),1 be the first Fourier-Jacobi coefficient of In(h) and σn−1(φIn(h),1) be the cusp form in the generalized Kohnen plus space of weight k¡1/2 corresponding to φIn(h),1 under the Ibukiyama isomorphism. We then give an explicit formula for the Koecher-Maass series L(s, σn−1(φIn(h),1)) of σn−1(φIn(h),1) expressed in terms of the usual L-functions of h and f.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69842
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University